# SDR AALA201801129031

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 69,086 hours, 8,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN OVER SEAT 5H HAS FALLEN DOWN. REPOSITIONED EXIT SIGN ABOVE SEAT 5H PER 33-51-01.
